# SDR CALA2025012802087

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 82,407 hours, 35,849 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: C203740002
- Part serial: 04316
- Condition: Faulted
- Location: Zone 700
- Part time: 12,610 hours, 6,417 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKES AUTOBRAKE FAULT ECAM MESSAGE WITH CORELATED CFDS MESSAGE BRK NORM SERVOVLV1(15GG)MUST REPLACE NORMAL BRAKE SERVO VALVE 15GG PLEASE FOLLOW TSM 32-42-00-810-805-A UNLOCKING TO FLAG SDR FLAGGING FOR SDR FOUND 15GG CLASS 1 AND FAULT 41 ON T/S DATA FOLLOWING TEST OF BSCU 2 REF TSM 32-42-00-810-805-A. NEXT STEP TO CHANGE 15GG. WHILE TROUBLESHOOTING, RESET BSCU 1 AND 2 WHICH CAUSED 15GG FAULT TO CLEAR BUT NEW ERONIOUS FAULTS TO OCCUR ON BSCU 1. DUE TO INCONSTINCY OF FAULTS STEMMING FROM BSCU, REMOVED AND REPLACED BSCU PRECATIONARY REF  32-42-34/401 CONFIG 00. BSCU CHECKS GOOD, 15GG STILL REQUIRES REPLACEMENT. PARTS USED: 31-3242-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1662999  SN OFF 6564 UNIT, BRAKE STE  OFF 31-3242-9-0001 6564 ON 31-3242-9-0001 6783 REMOVED AND REPLACED 15GG NORMAL BRAKE SERVO VALVE REF TSM 32-42-00-810-805-A. BITE CHECK AND LEAK CHECK GOOD. FUNCTIONAL TEST OF THE TACHOMETER STILL NEEDS TO BE COMPLETED SEE AMM 32-42-48-400-001-A STEP G(2) FOR TACHOMETER FUNCTIONAL TEST.     SPIN UP TEST, REF AMM 32-42-00 AND FINALIZATION OF BRAKE SERVO VALVE REPLACEMENT FOR #1 BRAKE, REF AMM 32-42-4TIME.
